Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

topamax..sigh :( phillybob

Posted by platinumbride on October 18, 2003, at 15:25:30

In reply to Re: The benefits of Topamax (more), posted by phillybob on January 9, 2001, at 15:09:36

I've been having a sore throat (could be a cold due to cold/rainy weather but perhaps more susceptible due to topamax?).

I am sure that more has been written about this kind of side effect....

For the past few weeks I have felt as if I have the flu...sore throats, general malaise, headache.
I have been on this drug for over a month, taking doses up, then down yada yada. It is doing nothing for my depression (perhaps making it worse), it has been a "tease" as an appetite supressant and now I wonder if it is making me feel physically crummy as well!

Once and for all....
People mention appetite supression at 200mgs. Now I can stick there and deal with side effects IF this is going to help. So, in genral, 200mgs for how long before one realizes that this drug needs to go into the garbage?

I am not just being vain here, btw: we are talking 100 lbs to lose. And I am in the middle of a MAJOR binge.


Let me sum up my convoluted post:
flu symptoms anyone?
200 mgs? for how long at 200 mgs? a week? 6 weeks?

Thanks,
Diane


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:platinumbride thread:50878
URL: http://www.dr-bob.org/babble/20031015/msgs/270606.html